Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 348, Number 12
HTML articles powered by AMS MathViewer

On biunitary permutation matrices and some subfactors of index 9
Uma Krishnan and V. S. Sunder PDF
Trans. Amer. Math. Soc. 348 (1996), 4691-4736
On the group of homotopy equivalences of a manifold
Hans Joachim Baues PDF
Trans. Amer. Math. Soc. 348 (1996), 4737-4773
The geometry of uniserial representations of finite dimensional algebras. III: Finite uniserial type
Birge Huisgen-Zimmermann PDF
Trans. Amer. Math. Soc. 348 (1996), 4775-4812
Multiplication of natural number parameters and equations in a free semigroup
Gennady S. Makanin PDF
Trans. Amer. Math. Soc. 348 (1996), 4813-4824
Multiplicative $\eta$-quotients
Yves Martin PDF
Trans. Amer. Math. Soc. 348 (1996), 4825-4856
On extension of cocycles to normalizer elements, outer conjugacy, and related problems
Alexandre I. Danilenko and Valentin Ya. Golodets PDF
Trans. Amer. Math. Soc. 348 (1996), 4857-4882
Spectral averaging, perturbation of singular spectra, and localization
J. M. Combes, P. D. Hislop and E. Mourre PDF
Trans. Amer. Math. Soc. 348 (1996), 4883-4894
Characterizations of Kadec-Klee properties in symmetric spaces of measurable functions
V. I. Chilin, P. G. Dodds, A. A. Sedaev and F. A. Sukochev PDF
Trans. Amer. Math. Soc. 348 (1996), 4895-4918
Ergodic properties of real cocycles and pseudo-homogeneous Banach spaces
M. Lemańczyk, F. Parreau and D. Volný PDF
Trans. Amer. Math. Soc. 348 (1996), 4919-4938
A deformation of flat conformal structures
Hiroyasu Izeki PDF
Trans. Amer. Math. Soc. 348 (1996), 4939-4964
The ergodic theory of discrete isometry groups on manifolds of variable negative curvature
Chengbo Yue PDF
Trans. Amer. Math. Soc. 348 (1996), 4965-5005
The inverse problem of the calculus of variations for scalar fourth-order ordinary differential equations
M. E. Fels PDF
Trans. Amer. Math. Soc. 348 (1996), 5007-5029
Spatial chaotic structure of attractors of reaction-diffusion systems
V. Afraimovich, A. Babin and S.-N. Chow PDF
Trans. Amer. Math. Soc. 348 (1996), 5031-5063
Integral type linear functionals on ordered cones
Walter Roth PDF
Trans. Amer. Math. Soc. 348 (1996), 5065-5085
Lévy group action and invariant measures on $\beta \mathbb \{N\}$
Martin Blümlinger PDF
Trans. Amer. Math. Soc. 348 (1996), 5087-5111